# SDR AALA20120811004

- Difficulty date: August 11, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N684AA
- Make and model: Boeing 757223
- Aircraft serial: 25341
- Aircraft time: 62,970 hours, 22,053 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Shorted
- Location: Te Flap
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MIA - CREW REPORTED FLAP ASYMMETRY INDICATION.  EMERGENCY DECLARED FLIGHT LANDED MIA WITHTOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND SHORTED WIRE.  REPLACED WIRE W33256-4251.  SYSTEM GROUND CHECK NORMAL OPERATION.
